For the past few days I have been having a pretty thick brown discharge. Occasionally I've noticed some blood, but after a few moments or so, it would become the brown discharge again. It started around Tuesday, stopped around Thursday, then came back on Saturday. I have had sex, but I'm almost positive that I am not pregnant due to the fact that I was on Ortho tri-cyclen lo at the time and we had been using condoms. I should be getting my period in a few days, but I am really worried. I stopped taking the pill a few days ago because I am going on vacation next week and I wanted it to come sooner. I was on the pill for about 5 months. Could something be wrong, or is it just my hormones acting up? Please help...
By the way, I have been taking vitamin C supplements if that has anything to do with it..
Hi! If you were my patient, I would advise you that the brownish discharge that you are seeing is just old blood, or slowly draining blood. You are almost certainly having that because you stopped your pills. Be certain to use some type of birth control while on your vacation if you don't want a baby! Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.